← Return to Protracted Benzo withdrawal

Discussion
aarniek (@aarniek)

Protracted Benzo withdrawal

Depression & Anxiety | Last Active: Jun 14 9:24am | Replies (323)

Comment receiving replies
@johnhans

The dosage of 5mg is a high level. No wonder you are having such problems. I suggest going to an er since you are having such severe problems. Please do not wait as thinking of suicide along with your other problems needs immediate attention. Thank you for your honesty in giving this information. Now please help us by getting the help you need.

Jump to this post


Replies to "The dosage of 5mg is a high level. No wonder you are having such problems. I..."

I went to the er several times earlier this year. There is nothing they can do.

I am talking to GP and neurologist.

I get support via baylissa . com and benzobuddies.

There is a full list of possible symptoms on benzo.org.uk/slistz.htm

Some ppl really get all of these symptoms.

5mg of diazepam (Valium) is actually quite a low dose compared to other people I talk to. Xanax and Klonopin are MUCH stronger. You can find the comparison tables in the Ashton Manual.

  Request Appointment